MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER
Model Number SL-2593
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
The customer reported that the proximal securing device continues to dislodge off the solex 7 catheter, which causes the catheter to malposition resulting in leakage of intravascular fluid from proximal or medial infusion luers (as the catheters were no longer in the vessel).The customer stated that the reported issue could cause a risk of infection and the risk of infiltration of vasoactive fluids into sq (subcutaneous) space.The suture tab and clip provided in the catheter kit are not tight enough, allowing the catheter to slip out of the vessel.The catheter is not staying in place within the suture tab and clip.The customer stated that the reported issue had happened multiple times.No adverse reactions to the patient were noted.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the solex 7 catheter (lot #184298) is not staying in place within the suture tab and clip" was not confirmed during the visual and functional testing of the returned catheter.No device malfunction or damage was found during the testing.The suture tab, clip, and returned catheter functioned as intended.A visual inspection was performed.The suture tab and clip were returned along with the catheter and were not attached to the catheter shaft as received.No issues or discrepancies were found.No physical damage on the catheter was noted.Observed dried blood had accumulated on the suture tab and clip.Functional testing was performed.The suture tab and clip can be attached to the catheter shaft, and no problem was found.They are tight enough to hold the catheter in place.The catheter stayed in place and did not slip out of the suture tab and clip.A functional pressure leak test was performed.All infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi, and no leaks were observed.The balloons did not leak during inflation and deflation.The catheter functioned as intended.

Brand Name
ZOLL IVTM SOLEX 7 CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key16889235
Report Number3010617000-2023-00444
Device Sequence Number12305516
Product Code NCX
UDI-Device Identifier00849111075305
UDI-Public00849111075305
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0793-01
Device Lot Number184298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown